← Return to C-Diff

Discussion
minge (@minge)

C-Diff

Digestive Health | Last Active: Jun 22 6:58am | Replies (44)

Comment receiving replies
@minge

Do not take Clindamycin if your dentist gives you this antibiotic. It causes C-Diff! That is how most people that take Clindamycin get C-diff including me. My tentanus shot was a question if it may cause a relapse. Just trying to be safe and get all the facts

Jump to this post


Replies to "Do not take Clindamycin if your dentist gives you this antibiotic. It causes C-Diff! That is..."

Oh yes! That is how I contracted C-diff! It WAS Clindamycin that was prescribed by my dentist back in February of this year. I almost died and that is not an exaggeration. I was so so sick. Then I cried when they told me I had to take another antibiotic to fight the C-diff. It was Vancomycin and it did work, thank God above. But now I have the SAME dental problem that I had back in February, except it is worse now. So back on the antibiotic before surgery. Would you please let me know about the tetnus shot? I would like to be safe also. It is important we question everything. Best wishes to you. Jacque

  Request Appointment